Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Plex Treatment With 5 Days Steroids During It

Plex Treatment With 5 Days Steroids During It

I have been having major problems since a major surgery on July 18th so I am back on my plex treatments I have already did my 5 every other day and am on my 3rd one every week! It is not working as fast plus we are having problems with my blood pressure being so low, not to mention not being able to eat since surgery, I had to be reintubated from aspirating and getting a pulmonary emboli. So I have lose 30plus pounds not that I mind! But I am afraid to add stetoids on top of the plectrum… read more

posted almost 8 years ago
A MyMSTeam Member said:

Plex treatments or apherisis is where they take out your bad plasma and put good plasma in. It is a plasma exchange and it has very good results with relapses. I would rather do these it goes over a three mth period.

posted almost 8 years ago
A MyMSTeam Member said:

I dont know what plex treatments are. Enlighten me if you can. I hope you have hopeful moments and feel stronger today.

posted almost 8 years ago
A MyMSTeam Member said:

Really watch those UTI, those always knock me on my MS ass! My urologist just have me another round of some strong antibiotics and with in a day and a half it has helped the cath spasms and pain, so please stay on top of those. I will be starting 5 days iv steroids on Monday right after my plex treatment I just pray that this will kick it all in! I also have a callin into our primary care to get that gi apt going so I can eat!!

posted almost 8 years ago
A MyMSTeam Member said:

Great to hear you feel you are healing. Your family photos are beautiful. If you lost 30lbs, you must have almost disappeared! Having MS and major surgery is a double whammy. I am having stronger muscle spasms in my back and shoulders. I also have a UTI again? WhTs that about? I began Tecfidera four months ago after being on Tysabri for 7 years so I am watching my symptoms carefully. No relapses....just stronger symptoms. We are in this together. Get stronger day by day.

posted almost 8 years ago
A MyMSTeam Member said:

Thanks Donna I think we might finally be making some progress! At least baby steps!! Better than nothing!

posted almost 8 years ago
Already a Member? Log in